Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Embryo transfer, HCG level 8.8, taken pregnyl. Is this affect pregnancy?

Hi,
I am on 9th day after my embryo transfer. I am in a urge to masturbate. Please advise if this will affect my pregnancy. Also i had a blood test on 8th day and my HCG level is 8.8. But I took pregnyl 5000 on my embryo tranfer. How long does it stay in my blood and this HCG level 8.8 is cos of Pregnyl. Please advise.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
OBGYN 's  Response
Mar 2013
Hello
thanks for your query.
An hcg level of 8.8 is anyway inconclusive, and is due to mostly the effect of pregnyl.
Also, masturbation would not negatively impact the pregnancy as such.
however, intense orgasms could lead to uterine cramps.
It is better if you avoid masturbating for the time being, until you know if you are definitely pregnant or not.
All the best to you with the ivf.
Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor